[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 2:25:28 PM
Remote Name: 184.108.40.206
I am taking 25 mg of Zoloft once a day. I've been taking it for two months now and have only had two very minor episodes. So far so good!
I've been told by the Japanese doctors I've got vaso vagal reflex. This is the 2nd attack in 2 yrs very very scary all my test results came out perfectly NORMAL so why did this happen and how can I prevent this coming on again it was like a seizure and scared my family alot.
I was diagnosed with vaso vagal at age 20 after many months of sleeping 23 out of 24 hours/day, significant problems with syncope (both while standing, and sitting), mri's, cat scans, a diagnosis of a brain tumor, tilt tests, blood tests, etc etc. A year after my diagnosis, my cardiologist at the Cleveland Clinic, who is quite good, has said that this was brought on by an emotional/physical trauma. After working on the suspected emotional trauma, I noticed a serious decline in vaso vagal syncope. I normally have very low blood pressure, it runs in my family. But the fainting, the nearly losing consciousness was very extreme. I have been told that there are certain (over the counter) medications that are known to lower your blood pressure. I am currently on prozac, and last night took my usual dose of prozac, and a night time decongestant. I know that some decongestants are do not lower blood pressure. I thought I would be okay with this. I was also drinking alcohol (in a very small quantity), and smoking cigarettes as well. I do not know which of these affected me the most. I don't know where to look on the interenet to find out the answers to my questions. I found this forum, and hope that someone responds. Today I feel light headed, my heart feels like it is racing, but my blood pressure is very very low. What should I be avoiding? What can I do (other than taking medication because I have no insurance at this time) to counteract these symptoms? If any one can help me please do! Thanks.